# SDR USAA2012080600028

- Difficulty date: July 17, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 30,302 hours, 20,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112198201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON CENTER FITTING AT R1 DOOR ENTRY WAY BETWEEN FR16 TO FR20, S23R.  REPLACED CENTER FITTING AT R1 DOOR ENTRY WAY BETWEEN FR16 TO FR20, S23R IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53112109.
